# SDR DALA2017072905823

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN, STA 1460-1480, S-28L, SKIN BUCKLED WITH FASTENERS PULLING THRU SKIN. FOUND STRINGER 28L BETWEEN STA 1460-1480 CORRODED MATERIAL LOSS 100%. REPAIRED STRINGER IAW SRM.
